How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52523
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I think I confused you. I was on 1/2 of a 25mg Zoloft while

Customer Question

I think I confused you. I was on 1/2 of a 25mg Zoloft while being weaned off of Remeron. I am now on the full 25mg Zoloft.
I should have told you that I am also on Xanax 0.05, four times a day and Inderol 20mg, twice a day for anxiety. I have been on them for quite awhile now.I also am on Trileptal 150 mg for trigeminal neuralgia . I don't know if this interfers with the other drugs or not.Please respond.
Submitted: 29 days ago.
Category: Medical
Expert:  Dr. Phil, MD replied 29 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 29 days ago.

What is your question about this?

Expert:  Dr. Phil, MD replied 29 days ago.

are you having any side effects yet?

Customer: replied 29 days ago.
My question is, what side effects can I expect from Zoloft. I am very suseptable to most drugs as far as side effects go. I have not been feeling well since I have been on drugs for this anxiety with these drugs (Xanax, Inderol and now Zoloft). I don't know if it is the drugs or the anxiety causing my discomfort. I still have anxiety, nausea, breatheless, sleepy, and not leaving my home for some time now, which concerns me the most. I sleep pretty well but wake up every morning and start to get the shakes.If you have any answers for me, I'd be so grateful. Thank you
Expert:  Dr. Phil, MD replied 29 days ago.

Usually it is GI distress like diarrhea and nausea

some fatigue as well.

is this helpful?

Expert:  Dr. Phil, MD replied 27 days ago.

Thanks for this question.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply.